# SDR DALA13013850953

- Difficulty date: March 29, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 61,812 hours, 45,900 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Unsecure
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, THE L1 DOOR EVACUATION SLIDE WAS REPLACED BECAUSE THE PARACHUTE PINS WERE DETERMINED TO BE LOOSE & NOT SECURE.  NO OTHER DEFECTS WERE NOTED IN THE DISCREPANCY.  AS A PRECAUTION, THE SLIDE ASSY WAS REPLACED AND THE REQUIRED INSPECTION WAS COMPLETED.  ANY SHOP FINDINGS SHALL BE REPORTED SEPARATELY AS REQUIRED.
